Answer
bookgeek552
Accepted Solution
Hair thinning out rapidly

Hi all! I'm stressing out over the fact that my once supremely thick hair has been growing in thin and falling out at a rapid rate for the last 4 months. I think it may have something to do with stopping my birth control. Any way, I was hoping I could find something that will help thicken my hair as it comes in. I also have oily hair and seborrheic dermatitis which complicates what I can put into my hair, and it can't have sulfates. Hope someone can provide some insight to my complicated situation... thanks all!!!! :smileyhappy: 

Advanced
You must be signed in to add attachments
Best Answer
dianabt
Answered

Hi bookgeek552, 

 

I'm sorry to hear that! With the dermatitis you experience I strongly recommend that you visit your doctor and get yourself checked out. Usually hair loss can be related to stress, hormonal changes, or even health issues like a thyroid problem which is very common. 

 

Before you add any items to the mix that may be harmful you should get it checked out and make sure you are okay with everything and try adding a vitamin B supplement to your diet that can help with both hair and nails.

Best of luck to you!

Luv&Lipgloss, Diana
Answers: 2
lylysa
Answered

I would advise you to first seek the knowledge and examination of a doctor. It's possible the stopping or starting of any medication can have major impacts on the body, so to be absolutely sure, seek professional advice.

 

If it's anything in regards to hormonal or internal factors, there's not much that topical, over the counter products can do and you want to be sure the level of your issue is addressed in the best possible way.

 

Try looking into Carol's Daughter which is super conditioning and gentle or other sulfate free lines like Redken's Nature Rescue for a clarifying and conditioning balance minus parabens and sulfates.

 

Shampoos, conditioners, and treatments will help maintain and fortify the strength of the hair you have, but won't necessarily treat the issue of hair thinning or loss, that's where the doctor comes in.

MoreGun89
Answered
(0) Hearts

I definitely agree with the other posters on asking a doctor for recommendations.  Never having dealt with dermatitus myself, I don't have any advice to give besides my agreement!

Question Stats
  • 3 answers
  • 176 views
  • 5 hearts
  • 4 in conversation
    • bookgeek552
    • dianabt
    • lylysa
    • MoreGun89